Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 43, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 10, 2017, 4:47 AM CDT. It took effect at Sep 11, 2017, 3:31 PM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2017, 4:47 AM CDT (09:47 UTC)
- In effect from
- Sep 11, 2017, 3:31 PM CDT
- Expired
- Sep 12, 2017, 10:31 AM CDT
- In force
- 19 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
161 WHUS74 KMOB 100947 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 447 AM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING NOW IN EFFECT FROM PENSACOLA TO DESTIN OUT 60 NM... GMZ655-675-101800- /O.CAN.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ /O.NEW.KMOB.TR.W.1011.170910T0947Z-000000T0000Z/ /O.NEW.KMOB.SC.Y.0043.170912T0000Z-170912T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 447 AM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A TROPICAL STORM WARNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM MONDAY TO 7 AM CDT TUESDAY. * WINDS...TROPICAL STORM FORCE WINDS POSSIBLE. * SEAS...BUILDING TO 5 TO 9 FEET NEAR SHORE AND 9 TO 13 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ650-670-101800- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 447 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS INCREASING TO AROUND 30 KNOTS WITH HIGHER GUSTS. * SEAS...BUILDING TO 5 TO 7 FEET NEAR SHORE AND 10 TO 13 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-101800- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 447 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...BECOMING VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-101800- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 447 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
445 WHUS74 KMOB 101605 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1105 AM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT FROM PENSACOLA TO DESTIN OUT 60 NM... GMZ655-675-110100- /O.CON.KMOB.TR.W.1011.000000T0000Z-000000T0000Z/ /O.CON.KMOB.SC.Y.0043.170912T0000Z-170912T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1105 AM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO 7 AM CDT TUESDAY... * WINDS...TROPICAL STORM FORCE WINDS POSSIBLE. * SEAS...BUILDING TO 7 TO 9 FEET NEAR SHORE AND 11 TO 13 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ650-670-110100- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1105 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS BECOMING NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS...BUILDING TO 7 TO 9 FEET NEAR SHORE AND 10 TO 13 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-110100- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1105 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST WINDS 20 KNOTS BECOMING NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH BECOMING ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-110100- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 1105 AM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS BECOMING NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
285 WHUS74 KMOB 110341 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1041 PM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT FROM PENSACOLA TO DESTIN OUT 60 NM THROUGH MONDAY... GMZ655-675-111200- /O.CON.KMOB.TR.W.1011.000000T0000Z-000000T0000Z/ /O.CON.KMOB.SC.Y.0043.170912T0000Z-170912T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1041 PM CDT SUN SEP 10 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT THROUGH MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM MONDAY TO 7 AM CDT TUESDAY... * WINDS...TROPICAL STORM FORCE WINDS POSSIBLE. * SEAS...BUILDING TO 8 TO 12 FEET NEAR SHORE AND BUILDING TO 12 TO 17 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ650-670-111200- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1041 PM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 25 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS...BUILDING TO 7 TO 12 FEET NEAR SHORE AND 11 TO 13 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-111200- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1041 PM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-111200- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 1041 PM CDT SUN SEP 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
675 WHUS74 KMOB 111202 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 702 AM CDT MON SEP 11 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT FROM PENSACOLA TO DESTIN OUT 60 NM THROUGH TODAY... GMZ655-675-112015- /O.CON.KMOB.TR.W.1011.000000T0000Z-000000T0000Z/ /O.CON.KMOB.SC.Y.0043.170912T0000Z-170912T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 702 AM CDT MON SEP 11 2017 ...TROPICAL STORM WARNING REMAINS IN EFFECT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... * WINDS...TROPICAL STORM FORCE WINDS POSSIBLE. * SEAS...BUILDING TO 7 TO 10 FEET NEAR SHORE AND BUILDING TO 10 TO 14 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ650-670-112015- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 702 AM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 25 TO 30 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS...BUILDING TO 7 TO 10 FEET NEAR SHORE AND 10 TO 14 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-112015- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 702 AM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 20 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-112015- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 702 AM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHEAST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
789 WHUS74 KMOB 112031 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CDT MON SEP 11 2017 GMZ655-675-120445- /O.CAN.KMOB.TR.W.1011.000000T0000Z-000000T0000Z/ /O.EXT.KMOB.SC.Y.0043.170911T2031Z-170912T1200Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE TROPICAL STORM WARNING. * WINDS...NORTHERLY 20 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS...5 TO 9 FEET NEAR SHORE AND 8 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-670-120445- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 331 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...NORTHERLY 20 TO 30 KNOTS WITH HIGHER GUSTS. * SEAS...5 TO 9 FEET NEAR SHORE AND 7 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-120445- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 331 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-120445- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 331 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
339 WHUS74 KMOB 120336 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1036 PM CDT MON SEP 11 2017 GMZ650-670-121200- /O.EXT.KMOB.SC.Y.0041.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1036 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-675-121200- /O.EXT.KMOB.SC.Y.0043.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1036 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TUESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...5 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ634-635-120600- /O.CON.KMOB.SC.Y.0042.000000T0000Z-170912T0600Z/ PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1036 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHERLY 18 TO 23 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>633-120600- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY- 1036 PM CDT MON SEP 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...NORTHERLY 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS74 KMOB 121059 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 559 AM CDT TUE SEP 12 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM... .A STRONG WEST TO NORTHWEST FLOW WILL CONTINUE OVER THE OFFSHORE WATERS THIS MORNING AS THE REMNANTS OF IRMA MOVE INTO NORTHERN ALABAMA. WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON THROUGH TONIGHT. GMZ650-670-121700- /O.CON.KMOB.SC.Y.0041.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 559 AM CDT TUE SEP 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTHWEST TO WEST 18 TO 23 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-675-121700- /O.CON.KMOB.SC.Y.0043.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 559 AM CDT TUE SEP 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * WINDS...NORTHWEST TO WEST 18 TO 23 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
559 WHUS74 KMOB 121531 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1031 AM CDT TUE SEP 12 2017 GMZ650-670-121645- /O.CAN.KMOB.SC.Y.0041.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- 1031 AM CDT TUE SEP 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE STRONG WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS. $$ GMZ655-675-121645- /O.CAN.KMOB.SC.Y.0043.000000T0000Z-170912T1700Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1031 AM CDT TUE SEP 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. THE STRONG WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 11:44 PM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Sep 9, 11:44 PM CDT, 5 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1144 PM CDT Sat Sep 9 2017
.DISCUSSION...See updated information for land areas and aviation
discussion below.
&&
.UPDATE...Weather maps analysis this evening shows an upper level
trof having moved south over the southern US. Ahead of this
feature, high level streamlines show a southwest flow aloft having
set up over the northern Gulf. Hurricane Irma was nearly
stationary off the north cuba coast for most of the evening, but
has since been lifting slowly northwest over the past few hours
over the Florida Straits, as it is beginning to feel the
weakness/transition in the steering flow aloft. The current
forecast calls for Hurricane Irma, a category 3 storm, to
potentially strengthen a little and is progged to remain a
powerful hurricane as it lifts northward across the Florida Keys
and near the west Florida coast on Sunday. As Irma lifts north,
the wind field will expand with a northerly component in the winds
likely to reach wind advisory criteria Sunday and more so into
Monday, mostly over those counties along and southeast of I-65.
This is where wind advisories are currently in effect. Small
craft advisories continue for all coastal waters, bays and sounds
over the next couple days. /10
&&
.AVIATION...
06Z issuance...Satellite shows Atlantic moisture pushing westward
over the central Gulf coast with observations showing cig bases
mostly ranging from 4 to 6 kft. A few shra potentially pushing
westward during the day Sunday as well. Light northeast winds
tonight, to increase on Sunday with gusts possibly approaching 30
knots at times, posing an increased hazard to approaches and
departures. /10
&&
.PREV DISCUSSION... /issued 635 PM CDT Sat Sep 9 2017/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...Northeast winds to remain established and will be
gusty at times tonight. Even more so on Sunday with frequent
gusts possibly approaching 30 knots at times, posing an increased
hazard to approaches and departures. Atlantic moisture seen on
satellite imagery over the southeast may stream westward in the
east northeast flow. At this time, cig bases look remain above 3
kft. Vsby ok. /10
PREV DISCUSSION... /issued 406 PM CDT Sat Sep 9 2017/
NEAR TERM /Now Through Sunday/...Based on the latest track from
the National Hurricane Center, Irma will reach the Florida Keys
Sunday morning then is expected to move along or near the
southwest coast of Florida through Sunday afternoon. Impacts for
our forecast area will be mainly northeast winds increasing on
Sunday to 15 to 25 mph with higher gusts generally along and east
of the I-65 corridor with winds mainly in the 10 to 15 mph range
over the remainder of the area. Have expanded the Wind Advisory
beginning Sunday afternoon to include all of the coastal counties
and south central Alabama based on the expected breezy/windy
conditions. Dry conditions continue for most of the area except
for a slight chance of rain mainly over the western Florida
panhandle and south central Alabama on Sunday. A moderate risk of
rip currents is expected along area beaches through the period. Lows
tonight range from the lower 60s inland to the mid/upper 60s at
the coast. Highs on Sunday will generally in the upper 70s to
lower 80s with the higher values mainly over southeast Mississippi
and extreme southwestern Alabama. /29
SHORT TERM /Sunday night Through Tuesday night/...Based on the
latest track from the National Hurricane Center, Irma moves from
along or near the western coast of Florida Sunday night then
weakens while moving to extreme northeast Alabama by early Tuesday
morning then into far western Tennessee by late Tuesday night.
Impacts for our forecast area will be breezy to windy northerly
winds through Monday of up to 25 to 35 mph generally along and
east of the I-65 corridor with winds of 10 to 20 mph further to
the west. Winds will subside to generally 10 to 15 mph for much of
the remainder of the period. A moderate risk of rip currents is
expected to continue along beach areas through early next week.
For Sunday night, will have slight chance to chance pops over the
western half of the area, then increasing to likely over the
easternmost portion on Monday tapering to slight chance well to
the west. Pops taper off Monday into Tuesday night, with dry
conditions expected for essentially the entire area by Tuesday
night, as Irma heads into western Tennessee. /29
LONG TERM /Wednesday Through Saturday/...Irma is expected to be
located over far western Tennessee early Wednesday morning as
either a depression or post tropical cyclone, then is projected to
dissipate Thursday into Friday while drifting slowly northward.
Have gone with a slight chance for rain for the forecast area on
Wednesday and Thursday then dry conditions are expected for
interior areas on Friday and Saturday with slight chance pops
over the southern portion due to isolated sea breeze initiated
convection. Highs on Wednesday will be mostly in the lower 80s
then each following day will be progressively warmer with highs on
Saturday in the upper 80s to near 90. Lows Wednesday night range
from the lower 60s inland to the upper 60s at the coast then
likewise trend a bit warmer with lows Friday night ranging from
the mid 60s inland to around 70 at the coast. /29
MARINE...Expect increasing winds and building seas as Hurricane
Irma approaches the Florida Peninsula. The highest seas will remain
well offshore given the strong northerly fetch. Wind speeds between
25 and 30 knots are possible over the Gulf waters Sunday and Monday.
Small Craft Advisory remains in effect into early next week. Marine
conditions should improve by the middle of next week as Irma moves
well inland and weakens. Please see the latest track forecast for
Hurricane Irma from the National Hurricane Center.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 1 PM Sunday to 7 PM CDT Monday for ALZ056>060-
261>266.
FL...Wind Advisory from 1 PM Sunday to 7 PM CDT Monday for FLZ201>206.
MS...None.
GM...Small Craft Advisory until 7 AM CDT Tuesday for GMZ650-655-670-
675.
Small Craft Advisory until 1 AM CDT Tuesday for GMZ630>635.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Sep 9, 1:18 PM CDT, 15 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 118 PM CDT Sat Sep 9 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101830- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 118 PM CDT Sat Sep 9 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight Moderate risk of rip currents through tonight for beaches along coastal Alabama and northwest Florida. .DAYS TWO THROUGH SEVEN...Sunday through Friday North winds will increase across the eastern portion of the area by Sunday afternoon in response to Hurricane Irma's expanding wind field. A Wind Advisory begins Sunday afternoon for winds of 25-35 mph with frequent higher gusts. These winds will spread to areas generally along and east of I-65 on Monday. Wind gusts exceeding 40 mph are possible near the coast and across south central Alabama on Monday. Moderate risk of rip currents extends into early next week for the beaches along coastal Alabama and northwest Florida. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Friday. GMZ630>635-650-655-670-675-101830- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 118 PM CDT Sat Sep 9 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight Increasing offshore winds and building seas will result in adverse marine conditions. Small Craft Advisory in effect for much of the marine area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Hazardous marine conditions will persist through Monday and Small Craft Advisory will remain in effect. Conditions should improve by the middle of next week.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:47 AM CDT | Tropical Storm Warning | MOB | 35 hr |
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.